Gastroenterology Community
Diarrhea with sand-like substance?
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Diarrhea with sand-like substance?

I have frequent diarrhea or soft stools due to SIBO.  I've noticed that when I flush after having one of these episodes, there is a substance left in the bottom of the toilet bowl that looks like sand.  What is this?
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar_m_tn
Blank
fntn
MI
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_n_tn
Blank
cnoevl21
Avatar_m_tn
Blank
Tatin109
Avatar_m_tn
Blank
oxer
los angeles, CA
Avatar_f_tn
Blank
NeedSomeHelp456